# SDR AALA20140617001

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 80,802 hours, 43,512 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE SKIN BELOW THE ZFS 52.267 SPLICE HAS A NR OF HOLES DAMAGED IN THE SKIN & THE LT SPAR CAP.  INSTALLED PLUG BUSHING IAW SRM 55-03-00 FIGURE 30 & INSTALLED EXTERNAL DOUBLER IAW SRM 55-03-00 & EA MD80-55-035355.
